Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 6, Issue 1, 1970
Metadata
 

Iterated Hyperbolic Mixed Problems
Reiko Sakamoto
pp. 1–42
Abstract | Full-Text PDF (2511 KB) | Metadata

Iterated Hyperbolic Mixed Problems Fourth Order Elliptic Equations
Kazunari Hayashida
pp. 43–70
Abstract | Full-Text PDF (2038 KB) | Metadata

Formula Manipulations Solving Linear Ordinary Differential Equations (I)
Shunro Watanabe
pp. 71–111
Abstract | Full-Text PDF (2861 KB) | Metadata

Holomorphic Extension Problem for Standard Real Submanifolds of Second Kind
Isao Naruki
pp. 113–187
Abstract | Full-Text PDF (5940 KB) | Metadata

Corrections to "Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System"
Jun Uchiyama
pp. 189–192
Abstract | Full-Text PDF (235 KB) | Metadata

Finiteness of the Number of Discrete Eigenvalues of the Schrodinger Operator for a Three Particle System
Jun Uchiyama
pp. 193–200
Abstract | Full-Text PDF (638 KB) | Metadata

On the Existence of the Discrete Eigenvalue of the Schrödinger Operator for the Negative Hydrogen Ion
Jun Uchiyama
pp. 201–204
Abstract | Full-Text PDF (331 KB) | Metadata